NISCAIR Online Periodicals Repository

Research Journals >
Indian Journal of Pure & Applied Physics (IJPAP) >
IJPAP Vol.47 [2009] >
IJPAP Vol.47(08) [August 2009] >

Title: Shear viscosity of dense fluid
Authors: Srivastava, Rajat
Tewari, Ashutosh
Khanna, K N
Keywords: Shear viscosity
Scaling law
Stokes-Einstein relation
Issue Date: Aug-2009
Publisher: CSIR
Abstract: Formula for the shear viscosity of square well fluids has been proposed through the modified pair correlation function in hard sphere system. The results are compared with the expression derived by Nigra and Evans [J Chem Phys, 122 (2005) 244508] for square well potential and with those derived from the diffusion coefficient of L-J potential by employing Stokes-Einstein relation. The numerical results of the scaling laws relating with the shear viscosity are also compared with the theoretical results.
Page(s): 568-571
ISSN: 0975-1041 (Online); 0019-5596 (Print)
Source:IJPAP Vol.47(08) [August 2009]

Files in This Item:

File Description SizeFormat
IJPAP 47(8) 568-571.pdf108.5 kBAdobe PDFView/Open
 Current Page Visits: 698 
Recommend this item


Online Submission of Articles |  NISCAIR Website |  National Knowledge Resources Consortium |  Contact us |  Feedback

Disclaimer: NISCAIR assumes no responsibility for the statements and opinions advanced by contributors. The editorial staff in its work of examining papers received for publication is helped, in an honorary capacity, by many distinguished engineers and scientists.

CC License Except where otherwise noted, the Articles on this site are licensed under Creative Commons License: CC Attribution-Noncommercial-No Derivative Works 2.5 India

Copyright © 2015 The Council of Scientific and Industrial Research, New Delhi. All rights reserved.

Powered by DSpace Copyright © 2002-2007 MIT and Hewlett-Packard | Compliant to OAI-PMH V 2.0

Home Page Total Visits: 172338 since 01-Sep-2015  Last updated on 30-Jun-2016Webmaster: